Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A System of Logic for Bicategorial Ontology

Czesław Lejewski
Journal of Philosophical Logic
Vol. 3, No. 3 (Jul., 1974), pp. 265-283
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226983
Page Count: 19
  • Download ($43.95)
  • Cite this Item
A System of Logic for Bicategorial Ontology
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[265]
    [265]
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283